MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE TIBIAL AUGMENTATION SIZE 3/10MM

MEDACTA INTERNATIONAL SA GMK-HINGE TIBIAL AUGMENTATION SIZE 3/10MM
Catalog Number 02.09.TA310
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 17 october 2017.Lot 123245: (b)(4) items manufactured and released on 30 january 2013.Expiration date: 2017-12-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.On 20 october 2017 the cleaning and packaging manager performed a visual inspection of the retrieved item and commented as follows: as visible in the attached picture and confirmed through the visual inspection of the retrieved item, the primary sterility packaging is damaged.It is likely that the handling activities caused agressive tibial component movement in the primary sterility packaging, causing the breakage of the primary barrier and impacting the secondary sterility blister.
 
Event or Problem Description
When the tibial augment was opened, it was noticed that the inner packaging was compromised.The surgeon used a secondary implant to complete the surgery.The surgery was completed successfully.

Brand Name
GMK-HINGE TIBIAL AUGMENTATION SIZE 3/10MM
Common Device Name
TIBIAL AUGMENTATION
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6965054
Report Number3005180920-2017-00603
Device Sequence Number11035590
Product Code KRO
UDI-Device Identifier07630030825705
UDI-Public07630030825705
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2017
Device Catalogue Number02.09.TA310
Device Lot Number123245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2017
Initial Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;